Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 95, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 5, 2011, 9:14 AM CST for Ohio County, Kentucky. It took effect at Dec 5, 2011, 11:55 AM CST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 9:14 AM CST (15:14 UTC)
- In effect from
- Dec 5, 2011, 11:55 AM CST
- Expired
- Dec 8, 2011, 5:39 AM CST
- In force
- 66 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Moderate
County Ohio County, KY
The river
Written for the forecast point Rough River near Dundee (DUNK2).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
430 WGUS43 KLMK 051515 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1014 AM EST MON DEC 5 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. .TWO TO THREE INCHES OF RAIN FELL ACROSS THE BASIN IN THE PAST 24 HOURS AND AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS EXPECTED IN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC183-060314- /O.NEW.KLMK.FL.W.0095.111205T1755Z-111206T2315Z/ /DUNK2.2.ER.111205T1755Z.111206T0000Z.111206T1715Z.NO/ 1014 AM EST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE ROUGH RIVER NEAR DUNDEE. * UNTIL TUESDAY EVENING. * AT 9:45 AM MONDAY THE STAGE WAS 21.2 FEET. * FLOOD STAGE IS 25.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 28.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 28.0 FEET...TRAILERS COURTS IN HARTFORD FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.6 FEET ON APR 28 2011. $$ RL
7 follow-up statements
131 WGUS43 KLMK 051529 CCA FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING ...CORRECTED NATIONAL WEATHER SERVICE LOUISVILLE, KY 1014 AM EST MON DEC 5 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. .TWO TO THREE INCHES OF RAIN FELL ACROSS THE BASIN IN THE PAST 24 HOURS AND AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS EXPECTED IN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC183-060314- /O.COR.KLMK.FL.W.0095.111205T1755Z-111206T2315Z/ /DUNK2.2.ER.111205T1755Z.111206T0000Z.111206T1715Z.NO/ 1014 AM EST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE ROUGH RIVER NEAR DUNDEE. * UNTIL TUESDAY EVENING. * AT 9:45 AM MONDAY THE STAGE WAS 21.2 FEET. * FLOOD STAGE IS 25.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 28.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 28.0 FEET...TRAILERS COURTS IN HARTFORD FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.6 FEET ON APR 28 2011. $$ RL
549 WGUS83 KLMK 060201 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 901 PM EST MON DEC 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING. && KYC183-061701- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111206T2125Z/ /DUNK2.1.ER.111205T2212Z.111206T0600Z.111206T1525Z.NO/ 901 PM EST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 7:45 PM MONDAY THE STAGE WAS 25.5 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY AFTER MIDNIGHT TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. * IMPACT...AT 28.0 FEET...TRAILERS COURTS IN HARTFORD FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.3 FEET ON FEB 26 2011. $$
182 WGUS83 KLMK 061628 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1128 AM EST TUE DEC 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC183-070428- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111207T1520Z/ /DUNK2.1.ER.111205T2212Z.111206T1545Z.111207T0920Z.NO/ 1128 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 10:45 AM TUESDAY THE STAGE WAS 26.9 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY. * IMPACT...AT 27.0 FEET...KY 919 FLOOD AT UNDERWOOD AND CLIFTY HUFF ROADS NEAR NARROWS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 27.1 FEET ON DEC 11 2007. $$ KYC031-227-070428- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0300Z/ /WDBK2.1.ER.111206T1128Z.111207T0600Z.111208T2100Z.NO/ 1128 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM TUESDAY THE STAGE WAS 32.8 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 37.4 FEET BY AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3 FEET ON MAY 11 2009. $$ KYC031-177-183-070428- /O.EXT.KLMK.FL.W.0097.000000T0000Z-000000T0000Z/ /RCHK2.1.ER.111206T1403Z.111208T1200Z.000000T0000Z.NO/ 1128 AM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 8:30 AM TUESDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.1 FEET BY THURSDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON APR 15 2011. $$ RL
251 WGUS83 KLMK 070245 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 945 PM EST TUE DEC 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT ROCHESTER GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING. && KYC183-071645- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111207T2028Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111207T1428Z.NO/ 945 PM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 8:45 PM TUESDAY THE STAGE WAS 27.1 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY LATE MORNING. $$ KYC031-227-071645- /O.CON.KLMK.FL.W.0096.000000T0000Z-111209T0300Z/ /WDBK2.1.ER.111206T1150Z.111207T0600Z.111208T2100Z.NO/ 945 PM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM TUESDAY THE STAGE WAS 32.8 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...ROSE ABOVE FLOOD STAGE BY TUESDAY MORNING. WILL CONTINUE TO RISE TO NEAR 37.3 FEET BY AFTER MIDNIGHT WEDNESDAY. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3 FEET ON MAY 11 2009. $$ KYC031-177-183-071645- /O.EXT.KLMK.FL.W.0097.000000T0000Z-111211T2200Z/ /RCHK2.1.ER.111206T1416Z.111208T1200Z.111211T1600Z.NO/ 945 PM EST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 4:40 PM TUESDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY THURSDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON APR 15 2011. $$
236 WGUS83 KLMK 071644 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1144 AM EST WED DEC 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC183-080340- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111208T0340Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111207T2140Z.NO/ 1144 AM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 10:45 AM WEDNESDAY THE STAGE WAS 26.5 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 26.0 FEET...COUNTY ROADS NEAR SUNNYDALE FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.4 FEET ON MAR 10 2011. $$ KYC031-227-080444- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0027Z/ /WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1827Z.NO/ 1144 AM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 34.7 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. WATER OVERFLOWS LOCK WALL. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.9 FEET ON JAN 11 1999. $$ KYC031-177-183-080444- /O.EXT.KLMK.FL.W.0097.000000T0000Z-111210T1030Z/ /RCHK2.1.ER.111206T1416Z.111208T0000Z.111210T0430Z.NO/ 1144 AM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT. * IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. KY 369 FLOODS ONE MILE NORTH OF ROCHESTER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5 FEET ON JAN 10 2005. $$ RL
260 WGUS83 KLMK 080227 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 927 PM EST WED DEC 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG... OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING. && KYC183-081600- /O.EXT.KLMK.FL.W.0095.000000T0000Z-111208T1600Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111208T0600Z.NO/ 927 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 8:45 PM WEDNESDAY THE STAGE WAS 25.4 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT THURSDAY. $$ KYC031-227-081626- /O.EXT.KLMK.FL.W.0096.000000T0000Z-111209T0000Z/ /WDBK2.1.ER.111206T1331Z.111207T1100Z.111208T1800Z.NO/ 927 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 34.7 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN TO FALL...FALLING BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON. * IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. WATER OVERFLOWS LOCK WALL. $$ KYC031-177-183-081626- /O.CON.KLMK.FL.W.0097.000000T0000Z-111210T1030Z/ /RCHK2.1.ER.111206T1416Z.111208T0600Z.111210T0430Z.NO/ 927 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM WEDNESDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY AFTER MIDNIGHT THURSDAY. * IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. KY 369 FLOODS ONE MILE NORTH OF ROCHESTER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5 FEET ON JAN 10 2005. $$
308 WGUS83 KLMK 081139 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 639 AM EST THU DEC 8 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. THIS WILL BE THE FINAL STATEMENT FOR THIS EVENT. KYC183-081209- /O.CAN.KLMK.FL.W.0095.000000T0000Z-111208T1600Z/ /DUNK2.1.ER.111205T2212Z.111207T0100Z.111208T0450Z.NO/ 639 AM EST THU DEC 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE ROUGH RIVER NEAR DUNDEE. * AT 5:45 AM THURSDAY THE STAGE WAS 24.2 FEET. * FLOOD STAGE IS 25.0 FEET. * FELL BELOW FLOOD STAGE AT 11:50 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.6 FEET BY FRIDAY MORNING. $$ CMC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 5, 5:17 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 5, 5:17 AM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 AM EST MON DEC 05 2011
...Updated Aviation Discussion...
.Short Term (Today and Tonight)...
...Flood Watch in Effect through Tuesday Morning...
Widespread light rains continues (at 3am EST) north and west of a
line from east of Bowling Green through Frankfort. Precipitation
totals have been heaviest so far across southwestern Indiana, with
widespread amounts of just over one inch to locally over 2 inches in
Dubois County. Across central Kentucky, at 3 am, amounts have
approached 1 inch across those counties along the Ohio River
southwest of Louisville.
Our forecast reasoning is similar to that of the past several days.
Lift, associated with the right entrance region of a jet over the
northern Ohio Valley in combination with a nearly stationary front
along the Ohio River and PWATs well above seasonal normals, will
bring a lengthy period of light to moderate rains through at least
this afternoon.
A low amplitude 500mb wave now over Texas is just now ejecting from
the base of a positively tilted trough farther west over the
southern Rockies. This wave will very quickly ride northeast across
western Tennessee and the Commonwealth by late this afternoon. Both
radar and cooling cloud tops hint at some heavier rains that will
move into southwestern Kentucky shortly and through southern Indiana
by mid to late morning. For areas along and northwest of the Ohio,
expect a period of moderate rain from mid morning through early
afternoon. Steady rains have been slow to move into the Bluegrass
and Lake Cumberland areas, but will finally arrive near Lake
Cumberland by late morning.
Still expect 2 to locally over 3 inch storm total rainfall amounts
across southern Indiana and along the Ohio, with significantly less
near Interstate 75. Several rivers will go into flood across
southern Indiana over the next couple of days. Will continue flood
watch and expect some minor flooding of small streams, fields and
low water crossings.
Temperatures will vary quite a bit today, with highs in the lower to
mid 40s north of the Ohio River, ranging to around 60 near Lake
Cumberland.
Rain will gradually end across southern Indiana this evening, but
will likely continue well into the early morning hours along and
southeast of the Cumberland Parkway.
.Long term (Tuesday - Sunday)...
Tuesday-Wednesday night...
Beginning Tuesday, the surface trough responsible for all of the
rain will be well east across the Appalachians. Post-frontal light
rain will be possible on and off, though, with the upper jet
maximized overhead along with an approaching elongated upper trough
stretching from Lake Superior to New Mexico. As this upper trough
pushes eastward towards our region, our light rain will end from
west to east. Still have high chance-low likely POPs over our east
on Tuesday. Despite deep moisture exiting quickly eastward, should
still have saturated low-levels for a light rain/drizzle result for
much of the day east of I-65. Most of the moisture exits Tuesday
night before a changeover to light snow or flurries could occur, so
just have a slight chance of a rain/snow mix late Tuesday night over
our far eastern CWA. It would be of no impact.
The upper trough that helps push our rain eastward will also be the
cause of a quickly developing surface low late Tuesday night into
Wednesday across the Smokies and Carolinas. The recent NAM seems to
be the outlier in closing off the upper trough and becoming more
amplified, which would in turn, drive moisture as far north as the
Ohio River Wednesday night. The Euro and GFS scoot the upper trough
eastward too quickly, barely clipping our southeast CWA with light
rain Wednesday afternoon/light snow Wednesday night. This latter
solution is the favored result, and really think that most
precipitation will remain southeast of our CWA given the fast
movement of the upper-level shortwave. But will hold onto low
chance/slight chance POPs Wed afternoon-night since the GFS
Ensembles/SREF/CONSALL hold onto small chances for precip/mainly
snow over our southern Bluegrass/Lake Cumberland region. Really
think the previous extended forecaster is right in that we will
likely be dry during this period. Went ahead and increased cloud
cover over the southeast CWA during this time frame, too.
Temperatures Tuesday will range from the low 40s northwest to the
low 50s southeast, dropping into the low-mid 40s everywhere for
highs on Wednesday. Lows will be around freezing both Tuesday and
Wednesday nights.
Thursday-Sunday...
Looks like the rest of the extended will be dry, but cold. Surface
high pressure will settle into the region under a fast zonal flow
for Thursday-Friday before a large, deep and cold Canadian trough
will dive southeast across the nation's mid-section by Saturday. Any
moisture with this will likely remain north of the region
(downstream of Great Lakes), but we won't escape the cold. The upper
trough reaches our region by Saturday, with a cold northwest flow in
place at the surface. Expect highs Saturday only in the 30s, barely
above freezing in some locations! Other than Saturday, highs will
still be chilly - only in the upper 30s to mid 40s, and lows in the
20s. Saturday night across the Bluegrass, sheltered locations could
drop into the upper teens for lows. Will be a cold weekend.
&&
.Aviation (12Z TAF Issuance)...
Currently, at 11z, a nearly stationary front lay from BWG to just
west of LEX. This front will move little through 18z. Winds all
three TAF sites will stay light through around 18z. North winds will
begin at SDF around 18z and increase to 10kt as this boundary begins
to push east. North winds will increase to 10 mph at LEX and BWG
around 00z on Tuesday.
Steady rain will continue with current MVFR ceilings lowering by 13z
to high end IFR with continued MVFR visibilities at SDF and BWG
through at least 20z. At LEX, light rain or showers will increase in
coverage by 15z. Low end MVFR visibilities and CIGs will then
continue at LEX through at least 00z Tuesday.
Although rain will diminish after 00z at SDF and after 06z at LEX
and BWG, low end MVFR ceilings will continue through the end of the
TAF period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ076>079-083-084-
089>092.
KY...FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ023>034-038-045-053-
061>063-070>072.
Short Term.......JSD
Long Term........AL
Aviation.........JSDHazardous weather outlook, Dec 5, 2:51 AM CST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 351 AM EST MON DEC 5 2011 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>072- 060900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY- 351 AM EST MON DEC 5 2011 /251 AM CST MON DEC 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING. WIDESPREAD AND PERSISTENT RAIN WILL CONTINUE THROUGH AT LEAST EARLY EVENING. EXPECTED RAINFALL TOTALS OF 2 TO LOCALLY AS MUCH AS FOUR INCHES WILL LEAD TO RAPID RISES ACROSS AREA STREAMS AND RIVERS. LOW WATER CROSSINGS WILL BECOME FLOODED. MOTORISTS SHOULD USE CAUTION AND BE OBSERVANT WHEN CROSSING OVER STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ALTHOUGH THE MAJORITY OF THE PERSISTENT RAINFALL WILL END ON TUESDAY...AREA STREAMS AND RIVERS WILL RISE...SOME ABOVE FLOOD STAGE. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS AND REMEMBER TO NEVER DRIVE THROUGH FLOODED ROADWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND INSTANCES OF FLOODING TO THE NATIONAL WEATHER SERVICE THROUGH TUESDAY. KYZ035>037-039>043-046>049-054>057-064>067-073>078-081-082-060900- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 351 AM EST MON DEC 5 2011 /251 AM CST MON DEC 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD RAIN WILL ARRIVE THIS AFTERNOON AND CONTINUE TONIGHT. THIS RAIN MAY CREATE PONDING ON OPEN FIELDS AND BRING SMALL STREAMS TO BANKFULL. HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN WILL END TUESDAY NIGHT. EXPECT SOME PONDING ON OPEN FIELDS AND RISES ACROSS SMALL STREAMS. A LITTLE LIGHT SNOW MAY BE POSSIBLE WEDNESDAY NIGHT AS A FAST-MOVING UPPER LEVEL DISTURBANCE PUSHES ACROSS TENNESSEE. THE BEST CHANCE FOR LIGHT SNOW WOULD BE ACROSS THE LAKE CUMBERLAND REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JSD/AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 2:41 PM CST | Areal Flood Advisory | LMK | Jefferson | 3 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.